Quotation Wozabal, David, Wozabal, Nancy. 2009. Asymptotic Consistency of Risk Functionals. Journal of Nonparametric Statistics 21 (8): 977-990.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Nonparametric Statistics
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title Asymptotic Consistency of Risk Functionals
Volume 21
Number 8
Year 2009
Page from 977
Page to 990

Associations

People
Wozabal, David (Former researcher)
External
Wozabal, Nancy (Universit├Ąt Wien, Austria)
Organization
Institute for Finance, Banking and Insurance IN (Details)
Google Scholar: Search